# SDR SWIA201231071

- Difficulty date: June 20, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 22,711 hours, 19,468 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR IN MAIN CABIN BETWEEN ROWS 3 AND 6.  (FLT 5265)  REPLACED BURNT LIGHTS AND POWER UNIT/DIMMERS AT ROW 3D AND 6D.
